Complete convergence of weighted sums for arrays of rowwise $\varphi $-mixing random variables
Applications of Mathematics, Tome 59 (2014) no. 5, pp. 589-607
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
In this paper, we establish the complete convergence and complete moment convergence of weighted sums for arrays of rowwise $\varphi $-mixing random variables, and the Baum-Katz-type result for arrays of rowwise $\varphi $-mixing random variables. As an application, the Marcinkiewicz-Zygmund type strong law of large numbers for sequences of $\varphi $-mixing random variables is obtained. We extend and complement the corresponding results of X. J. Wang, S. H. Hu (2012).
In this paper, we establish the complete convergence and complete moment convergence of weighted sums for arrays of rowwise $\varphi $-mixing random variables, and the Baum-Katz-type result for arrays of rowwise $\varphi $-mixing random variables. As an application, the Marcinkiewicz-Zygmund type strong law of large numbers for sequences of $\varphi $-mixing random variables is obtained. We extend and complement the corresponding results of X. J. Wang, S. H. Hu (2012).
DOI :
10.1007/s10492-014-0073-3
Classification :
60B10, 60F15
Keywords: complete convergence; $\varphi $-mixing sequence; Marcinkiewicz-Zygmund type strong law of large numbers
Keywords: complete convergence; $\varphi $-mixing sequence; Marcinkiewicz-Zygmund type strong law of large numbers
@article{10_1007_s10492_014_0073_3,
author = {Wang, Xinghui and Li, Xiaoqin and Hu, Shuhe},
title = {Complete convergence of weighted sums for arrays of rowwise $\varphi $-mixing random variables},
journal = {Applications of Mathematics},
pages = {589--607},
year = {2014},
volume = {59},
number = {5},
doi = {10.1007/s10492-014-0073-3},
mrnumber = {3255797},
zbl = {06391452},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-014-0073-3/}
}
TY - JOUR AU - Wang, Xinghui AU - Li, Xiaoqin AU - Hu, Shuhe TI - Complete convergence of weighted sums for arrays of rowwise $\varphi $-mixing random variables JO - Applications of Mathematics PY - 2014 SP - 589 EP - 607 VL - 59 IS - 5 UR - http://geodesic.mathdoc.fr/articles/10.1007/s10492-014-0073-3/ DO - 10.1007/s10492-014-0073-3 LA - en ID - 10_1007_s10492_014_0073_3 ER -
%0 Journal Article %A Wang, Xinghui %A Li, Xiaoqin %A Hu, Shuhe %T Complete convergence of weighted sums for arrays of rowwise $\varphi $-mixing random variables %J Applications of Mathematics %D 2014 %P 589-607 %V 59 %N 5 %U http://geodesic.mathdoc.fr/articles/10.1007/s10492-014-0073-3/ %R 10.1007/s10492-014-0073-3 %G en %F 10_1007_s10492_014_0073_3
Wang, Xinghui; Li, Xiaoqin; Hu, Shuhe. Complete convergence of weighted sums for arrays of rowwise $\varphi $-mixing random variables. Applications of Mathematics, Tome 59 (2014) no. 5, pp. 589-607. doi: 10.1007/s10492-014-0073-3
Cité par Sources :